MathSciNet Relay Station
MathSciNet bibliographic data
MR331746 65F10
Kincaid, David R.; Young, David M. The modified successive overrelaxation method with fixed parameters. Math. Comp. 26 (1972), 705–717.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement